# SDR MWEA010387

- Difficulty date: March 26, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Stiffener
- Part number: 5923938
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON SUPPORT STIFFNER HAS A CRACK, LOCATED ABOVE 13TH STAGE AIR DUCT.   REMOVED FASTENER, FABRICATED AND INSTALLED DOUBLER.
